# SDR SWAA2020040126862

- Difficulty date: February 7, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 73,404 hours, 42,536 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 144A5810
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR BOARD # 241 AF TOP SKIN PLY SURFACE THE LENGTH AND WIDTH OF BOARD; IN SEVERAL AREAS FIBERS ARE DAMAGED / FABRICATED NEW PASSENGER CABIN FLOORBOARD #241AF PER SAMPLE OF ORIGINAL I/A/W SRM 53-00-50-2R-0 REV 69; PER BOEING DWG: 144A5810 ID: 0005 REV:B AND BAC5085 STEP E. WN4933; A29079; A25968
